Mania following organophosphate poisoning

logo-jnruralp[1]

Organophosphate poisoning is the most common poisoning in developing countries. Although the acute muscarinic and nicotinic side-effects of organophosphate poisoning are well known and easily recognized, but neuropsychiatric changes are rarely reported. We are reporting a case of a 33-year-old female who developed manic episode following acute organophosphate poisoning.

To read the article click here.

IATA health conference 2014 – presentations

Presentations from the International Air Transport Association 2014 Health Conference, including from the UK Committee on Toxicity and Dutch airline KLM. CABIN AIR QUALITY THE COT INVOLVEMENT AND FINDINGS – Professor David Coggon The following presentations have been removed following an IATA copyright claim: Aircraft Cabin Air Quality: What has happened to the CEN & SAE…

OPEN LETTER – Aerotoxic Chairman to Prof. of Toxicology on KLM’s controversial report

Aerotoxic Association chairman, John Hoyte writes an open letter Prof. Cranmer, professor of toxicology at the University of Arkansas and the editor in chief of Elsevier, which published KLM’s controversial Health risk assessment of exposure to TriCresyl Phosphates (TCPs) in aircraft: A commentary Read the reply by Dr. Joan Cranmer, Editor of Neurotoxicology, here. Read…

Health risk assessment of exposure to TriCresyl Phosphates (TCPs) in aircraft: A commentary

Abstract Possible exposure to TriCresyl Phosphates (TCPs) has led to concerns among airline crew members. One isomer, Tri-ortho-Cresyl Phosphate (ToCP) is known to be neurotoxic and exposure to ToCP via contaminated cabin air has been suggested to be associated with the alleged Aerotoxic syndrome. The symptoms associated with Aerotoxic syndrome are diverse, including headaches, loss…

Impairment Of Glutamate Signaling In Mouse Central Nervous System Neurons In Vitro By Tri-O-Cresyl Phosphate (TOCP) At Non-Cytotoxic Concentrations

Occupational and environmental exposure to tri-cresyl phosphates (TCPs) may cause various types of neurotoxicity. Among the TCP isomers, tri-ortho-cresyl phosphate is a well-studied organophosphate (OP) known to cause OP-induced delayed neuropathy (OPIDN). Clinically, OPIDN is characterized by limb paralysis caused by the inhibition of neuropathy target esterase. Like other organophosphates, TOCP may also trigger acute…